Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 18, 2013, 4:45 PM EDT for Morris County, New Jersey. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2013, 4:45 PM EDT (20:45 UTC)
- Expired
- Jun 18, 2013, 6:00 PM EDT
- In force
- 75 min
- Issued by
- NWS Philadelphia/Mount Holly
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
711
WWUS81 KPHI 182045
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT TUE JUN 18 2013
NJZ008-182200-
MORRIS NJ-
445 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORMS WILL AFFECT EASTERN MORRIS COUNTY...
AT 444 PM EDT...A STRONG THUNDERSTORM WAS NEAR PEQUANNOCK TOWNSHIP...
MOVING EAST AT 5 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR PEQUANNOCK TOWNSHIP
AROUND 450 PM.
LAT...LON 4089 7429 4090 7433 4087 7432 4082 7433
4076 7442 4102 7457 4103 7457 4104 7443
4102 7439 4100 7429 4097 7427 4092 7428
4090 7426
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:46 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 18, 3:46 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 PM EDT TUE JUN 18 2013 .SYNOPSIS... A COLD FRONT WILL MOVE OFF THE COAST TONIGHT AS WEAK LOW PRESSURE MOVES ALONG IT. HIGH PRESSURE FROM THE GREAT LAKES REGION WILL THEN BUILD INTO THE NORTHEAST AND MID-ATLANTIC TOMORROW. THE CENTER OF THIS HIGH WILL SHIFT OFFSHORE ON THURSDAY. A REINFORCING SHOT OF CANADIAN HIGH PRESSURE MOVES TOWARD THE REGION ON FRIDAY...THEN OFF THE COAST ON SATURDAY. A RETURN FLOW AROUND THIS HIGH WILL BRING AN INCREASE IN HEAT AND HUMIDITY AND A THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS THIS WEEKEND AND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... VERY TROPICAL-ISH AIRMASS IN PLACE THIS EVENING AND TONIGHT AS A WEAK FRONTAL BOUNDARY SAGS ACROSS THE MID-ATLANTIC STATES. THERE IS AMPLE ELEVATED INSTABILITY AROUND THE REGION TO MAINTAIN THE CURRENT SHOWER/THUNDERSTORM ACTIVITY EAST ACROSS OUR REGION. WITH THE WEAKENED FLOW ALOFT ANY MORE STORMS THAT INITIATE WILL MOVE VERY SLOWLY AND INUNDATE THE AREAS THEY PASS OVER. WE HAD SEVERAL FLASH FLOOD WARNINGS ISSUED THIS AFTERNOON AND SAW HOURLY RAINFALL RATES EXCEED 1.5+ INCHES FROM EASTERN PENNSYLVANIA INTO SOUTHERN NEW JERSEY. EVERYTHING WILL BE SLIDING OFFSHORE OVER THE NEXT COUPLE OF HOURS THOUGH THE COLD FRONT TO OUR NORTH MAY TOUCH OFF EVEN MORE WIDELY SCATTERED SHOWERS. COULD NOT REMOVE ALL CHANCES THROUGH THE EVENING HOURS AS SOME OF THE HI-RES MODELS SHOW THESE SHOWERS TRAVERSING THE REGION. NOT EXPECTING THE TORRENTIAL DOWNPOURS AND CONVECTION TO BE AN ISSUE AS HEATING TO OUR NORTH AND WEST HAS BEEN WEAKENED WITH THE EXTENSIVE MID AND HIGHER LEVEL CLOUDS. THE CU FIELD WELL TO OUR NORTHWEST IS REALLY FLAT LOOKING AS DEWPOINTS BEHIND THE FRONT ARE IN THE MID TO UPPER-50S. THE FRONT COULD HOWEVER POSE AN ISSUE IN TERMS OF FOG/STRATUS FORMATION LATE TONIGHT. DEPENDING ON HOW FAST IT SLIDES THROUGH AND WE GET THE DRIER DEWPOINTS MIGHT ALLOW A WIDESPREAD FOG TO FORM UNDER A BUILDING INVERSION (NEAR THE FRONT) AND WITH THE ADDED MOISTURE FROM TODAYS RAIN. DO NOT THINK IT WILL DENSE ENOUGH TO HAVE TO WORRY ABOUT HEADLINES, BUT IT COULD BECOME THICK IN SOME SPOTS. OVERNIGHT LOWS WERE A STRAIGHT BLEND OF THE MET/MAV. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE COLD FRONT WILL CONTINUE TO PUSH FURTHER SOUTH AND EAST AND THE DRYING NORTHERLY FLOW BEHIND THE FRONT INCREASES. MID-LEVEL AND SURFACE RIDGING START TO RE-ENTER THE REGION FROM THE WEST-NORTHWEST WHICH HELPS TO KEEP OUR REGION DRY FOR THE MOST PART. CONTINUE WITH SOME SLIGHT CHANCE POPS ACROSS THE EXTREME SOUTHERN DELMARVA WHERE SOME LOW-LEVEL CONVERGENCE ALONG THE FRONT MAY STILL EXIST AND WHERE DEWPOINTS WILL CONTINUE TO POOL IN THE UPPER-60S. TEMPERATURES WILL BE A COUPLE DEGREES COOLER TOMORROW BEHIND THE FRONT AND A BASIC BLEND OF THE MET/MAV WAS USED FOR HIGHS. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... SURFACE HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION WEDNESDAY NIGHT...WITH THE CENTER OF THE HIGH MOVING OFF THE COAST ON THURSDAY. A REINFORCING SHOT OF CANADIAN HIGH PRESSURE MOVES TOWARD THE REGION ON FRIDAY...THEN OFF THE COAST ON SATURDAY. THIS HIGH SHOULD THEN INFLUENCE WEATHER OVER THE AREA INTO NEXT WEEK AS A SOUTHWEST FLOW ON ITS WESTERN SIDE BRINGS IN WARM AND HUMID AIR. A CHANCE OF SHOWERS OR THUNDERSTORMS ARE POSSIBLE JUST ABOUT EVERYDAY FROM SUNDAY INTO EARLY NEXT WEEK...BUT MOST OF THE TIME SHOULD BE RAIN FREE. THIS LOOKS MORE LIKE A TYPICAL SUMMER TIME PATTERN IN THE MID PORTIONS OF THE ATMOSPHERE AS A RIDGE TRIES TO BUILD EAST FROM THE HIGH PLAINS. TEMPERATURES WILL START OFF IN THE NORMAL RANGE....THEN CLIMB ABOVE NORMAL LATE IN THE WEEKEND AND EARLY NEXT WEEK. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS EVENING...VERY COMPLEX FORECAST WITH MOSTLY VFR EXPECTED. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PLAGUE OUR TERMINALS OVER THE NEXT COUPLE OF HOURS AS A WAVE OF LOW PRESSURE MOVES THROUGH. THE HEAVIER SHOWERS AND THUNDERSTORMS WILL CAUSE LOCAL IFR CONDITIONS WINDS WILL PREDOMINANTLY BE OUT OF THE EAST-SOUTHEAST AND REMAIN LIGHT FOR THIS AFTERNOON. MULTIPLE OUTFLOW BOUNDARIES AND HEAVIER SHOWERS WILL CAUSE TEMPORARY GUSTS WITH VARIABLE DIRECTIONS. TONIGHT...WEAK COLD FRONT TO THE NORTHWEST WILL SLOWLY DRAG ITSELF TOWARDS THE REGION TONIGHT AND TRIES TO PUSH THROUGH. WINDS SHOULD BACK TOWARDS THE SOUTHWEST AND THEN NORTH BEHIND THE FRONT. IF THE FRONT SLOWS EVEN FURTHER OR STALLS JUST TO THE NORTH WE COULD HAVE ISSUES WITH STRATUS AND FOG THROUGH THE MORNING HOURS....IFR/MVFR POSSIBLE. WEDNESDAY...VFR WITH SCATTERED CIGS. WILL MAINTAIN A NORTHERLY WIND BEHIND THE FRONT AROUND 10KTS. OUTLOOK... WEDNESDAY NIGHT THROUGH SUNDAY...VFR EXCEPT IN MORNING FOG/HAZE OR MAINLY AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS. && .MARINE... SUB-ADVISORY CONDITIONS LOOK TO PERSIST ACROSS OUR WATERS TONIGHT AND TOMORROW. A WEAK COLD FRONT WILL MOVE THROUGH LATE TONIGHT INTO WEDNESDAY MORNING AS HIGH PRESSURE SINKS TOWARDS THE SOUTH. WINDS WILL START OFF EASTERLY AND THEN TURN NORTHERLY BEHIND THE FRONT TOMORROW. THE PRESSURE GRADIENT MAY BECOME TIGHT FOR A PERIOD TOMORROW AFTERNOON AND COULD PRODUCE SOME MARGINAL SMALL CRAFT GUSTS BUT DID NOT HAVE THE CONFIDENCE OR LONGEVITY OF THE EVENT TO PUT UP A FLAG. SEAS WILL CLIMB UPWARDS OF 4 FEET THROUGH TOMORROW AS CONDITIONS BECOME MORE TRANQUIL LATER IN THE DAY. OUTLOOK... NO HEADLINES ARE EXPECTED THROUGH SUNDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MIKETTA NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...MIKETTA AVIATION...HEAVENER MARINE...HEAVENER
Hazardous weather outlook, Jun 18, 3:42 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 PM EDT TUE JUN 18 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-191945- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 342 PM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SLOW MOVING COLD FRONT WILL TRIGGER ISOLATED STRONG THUNDERSTORMS THIS AFTERNOON AND TONIGHT. BECAUSE THE THUNDERSTORMS WILL BE SLOW MOVING, POOR DRAINAGE AND LOW LYING FLOODING ARE BOTH LIKELY TO OCCUR. FAST RESPONDING CREEKS AND STREAMS COULD ALSO SEE QUICK RISES IN THE HEAVY DOWNPOURS. STRONG GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-NJZ014-024>026-191945- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 342 PM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SLOW MOVING COLD FRONT WILL TRIGGER SOME STRONG THUNDERSTORMS THIS AFTERNOON AND TONIGHT. BECAUSE THE THUNDERSTORMS WILL BE SLOW MOVING, POOR DRAINAGE AND LOW LYING FLOODING ARE BOTH LIKELY TO OCCUR. STRONG GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-191945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 342 PM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS MAY AFFECT THE REGION LATE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 18, 2:17 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG UPPER FREEHOLD TWP 40.15N 74.53W
06/18/2013 MONMOUTH NJ TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
&&
EVENT NUMBER PHI1300138
GAINESSpecial weather statement, Jun 18, 3:19 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
319 PM EDT TUE JUN 18 2013
NJZ021>025-182030-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
319 PM EDT TUE JUN 18 2013
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...NORTHERN CAPE MAY AND
SOUTHEASTERN CUMBERLAND COUNTIES...
AT 314 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIVALVE...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR BELLEPLAIN
FOREST AROUND 330 PM...CORBIN CITY AROUND 340 PM...ENGLISH CREEK
AROUND 350 PM...LINWOOD AROUND 400 PM...PLEASANTVILLE AROUND 410 PM
AND BRIGANTINE AROUND 420 PM.
LAT...LON 3940 7435 3938 7440 3934 7443 3930 7453
3907 7480 3917 7491 3918 7502 3921 7504
3919 7512 3924 7514 3941 7489 3958 7455
3954 7444 3955 7440 3949 7439 3950 7431
3948 7429
NIERENBERGLocal storm report, Jun 18, 3:24 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG ROBBINSVILLE 40.21N 74.62W
06/18/2013 MERCER NJ TRAINED SPOTTER
TREES DOWN
1230 PM HAIL EAGLE 40.08N 75.69W
06/18/2013 M0.25 INCH CHESTER PA TRAINED SPOTTER
1230 PM HAIL HONEY BROOK 40.09N 75.91W
06/18/2013 M0.25 INCH CHESTER PA TRAINED SPOTTER
1240 PM TSTM WND DMG UPPER FREEHOLD TWP 40.15N 74.53W
06/18/2013 MONMOUTH NJ TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
0140 PM TSTM WND DMG GLENDORA 39.84N 75.07W
06/18/2013 CAMDEN NJ EMERGENCY MNGR
TREE DOWN.
0205 PM FLASH FLOOD CHERRY HILL 39.93N 75.03W
06/18/2013 CAMDEN NJ EMERGENCY MNGR
FLOODING ON ROUTE 70.
0247 PM FLASH FLOOD BELLMAWR 39.87N 75.09W
06/18/2013 CAMDEN NJ OTHER FEDERAL
FLOODING ON 295 NORTHBOUND EXIT 26.
0301 PM FLASH FLOOD TOMS RIVER TWP 39.95N 74.19W
06/18/2013 OCEAN NJ OTHER FEDERAL
FLOODING ON NJ 37 EASTBOUND.
0303 PM FLASH FLOOD WINSLOW TWP 39.71N 74.92W
06/18/2013 CAMDEN NJ OTHER FEDERAL
FLOODING ON US 30. WEST OF COUNTY ROAD 723.
0312 PM FLASH FLOOD HAZLET 40.42N 74.19W
06/18/2013 MONMOUTH NJ OTHER FEDERAL
FLOODING ON NJ 36 IN BOTH DIRECTIONS NORTH OF COUNTY
ROUTE 4.
&&
EVENT NUMBER PHI1300143 PHI1300139 PHI1300140 PHI1300138 PHI1300142
PHI1300141 PHI1300144 PHI1300145 PHI1300146 PHI1300148
GAINES/MARKIEWICZLocal storm report, Jun 18, 3:29 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG ROBBINSVILLE 40.21N 74.62W
06/18/2013 MERCER NJ TRAINED SPOTTER
TREES DOWN
1230 PM HAIL EAGLE 40.08N 75.69W
06/18/2013 M0.25 INCH CHESTER PA TRAINED SPOTTER
1230 PM HAIL HONEY BROOK 40.09N 75.91W
06/18/2013 M0.25 INCH CHESTER PA TRAINED SPOTTER
1240 PM TSTM WND DMG UPPER FREEHOLD TWP 40.15N 74.53W
06/18/2013 MONMOUTH NJ TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
0140 PM TSTM WND DMG GLENDORA 39.84N 75.07W
06/18/2013 CAMDEN NJ EMERGENCY MNGR
TREE DOWN.
0205 PM FLASH FLOOD CHERRY HILL 39.93N 75.03W
06/18/2013 CAMDEN NJ EMERGENCY MNGR
FLOODING ON ROUTE 70.
0247 PM FLASH FLOOD BELLMAWR 39.87N 75.09W
06/18/2013 CAMDEN NJ OTHER FEDERAL
FLOODING ON 295 NORTHBOUND EXIT 26.
0301 PM FLASH FLOOD TOMS RIVER TWP 39.95N 74.19W
06/18/2013 OCEAN NJ OTHER FEDERAL
FLOODING ON NJ 37 EASTBOUND.
0303 PM FLASH FLOOD WINSLOW TWP 39.71N 74.92W
06/18/2013 CAMDEN NJ OTHER FEDERAL
FLOODING ON US 30. WEST OF COUNTY ROAD 723.
0307 PM FLASH FLOOD SOUTHAMPTON TWP 39.91N 74.73W
06/18/2013 BURLINGTON NJ OTHER FEDERAL
FLOODING ON NJ 70 NEAR FOUR MILE CIRCLE.
0312 PM FLASH FLOOD HAZLET 40.42N 74.19W
06/18/2013 MONMOUTH NJ OTHER FEDERAL
FLOODING ON NJ 36 IN BOTH DIRECTIONS NORTH OF COUNTY
ROUTE 4.
&&
EVENT NUMBER PHI1300143 PHI1300139 PHI1300140 PHI1300138 PHI1300142
PHI1300141 PHI1300144 PHI1300145 PHI1300146 PHI1300147 PHI1300148
GAINES/MARKIEWICZSpecial weather statement, Jun 18, 4:20 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT TUE JUN 18 2013
DEZ003-004-MDZ020-182130-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-
420 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CAROLINE AND SUSSEX
COUNTIES...
AT 413 PM EDT...A STRONG THUNDERSTORM WAS NEAR SEAFORD...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR SYCAMORE AROUND 430 PM...
GEORGETOWN AROUND 440 PM...ELLENDALE AROUND 450 PM...MILTON AROUND
500 PM...LEWES AROUND 510 PM AND REHOBOTH BEACH AROUND 520 PM.
LAT...LON 3863 7571 3868 7576 3868 7580 3877 7583
3884 7560 3884 7556 3887 7552 3893 7532
3881 7518 3879 7510 3874 7507 3861 7505
3854 7571
NIERENBERGSpecial weather statement, Jun 18, 4:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT TUE JUN 18 2013
NJZ008-182200-
MORRIS NJ-
445 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORMS WILL AFFECT EASTERN MORRIS COUNTY...
AT 444 PM EDT...A STRONG THUNDERSTORM WAS NEAR PEQUANNOCK TOWNSHIP...
MOVING EAST AT 5 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR PEQUANNOCK TOWNSHIP
AROUND 450 PM.
LAT...LON 4089 7429 4090 7433 4087 7432 4082 7433
4076 7442 4102 7457 4103 7457 4104 7443
4102 7439 4100 7429 4097 7427 4092 7428
4090 7426
NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:16 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland, Salem | 119 min |
| Jun 17, 8:28 PM EDT | Areal Flood Advisory | PHI | Cumberland, Salem | 107 min |
| Jun 17, 9:20 PM EDT | Areal Flood Advisory | PHI | Cumberland | 3 hr |
| Jun 17, 9:51 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland, Salem | 114 min |
| Jun 18, 12:14 PM EDT | Areal Flood Advisory | PHI | Mercer | 3 hr |
| Jun 18, 12:25 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Monmouth, Ocean | 50 min |
| Jun 18, 1:10 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 65 min |
| Jun 18, 1:28 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 62 min |
| Jun 18, 1:32 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 3 hr |
| Jun 18, 1:39 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 81 min |
| Jun 18, 1:53 PM EDT | Special Weather Statement | PHI | Salem | 82 min |
| Jun 18, 2:10 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more | 3 hr |
| Jun 18, 3:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 18, 3:19 PM EDT | Special Weather Statement | PHI | Atlantic | 71 min |
| Jun 18, 3:42 PM EDT | Special Marine Warning | PHI | 93 min | |
| Jun 18, 3:44 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 3 hr |
| Jun 18, 3:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 18, 4:44 PM EDT | Flash Flood Warning | PHI | Morris, Sussex, Warren | 4 hr |
| Jun 18, 4:52 PM EDT | Special Weather Statement | PHI | Morris, Warren | 53 min |
| Jun 18, 5:56 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Somerset | 4 hr |
| Jun 18, 10:30 AM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 60 min |
| Jun 18, 12:51 PM EDT | Flash Flood Warning | PHI | Chester, Montgomery | 3 hr |
| Jun 18, 2:53 PM EDT | Areal Flood Warning | PHI | Chester | 3 hr |
| Jun 18, 5:18 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 4 hr |
| Jun 18, 2:29 PM EDT | Flash Flood Warning | PHI | Kent, New Castle, Sussex | 3 hr |
| Jun 18, 4:08 PM EDT | River Flood Warning | PHI | New Castle | 2 hr |
| Jun 18, 4:20 PM EDT | Special Weather Statement | PHI | Sussex | 70 min |
| Jun 18, 4:23 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 17, 9:37 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 6 hr |
| Jun 17, 10:12 PM EDT | Flash Flood Warning | PHI | Kent | 4 hr |
| Jun 17, 10:40 PM EDT | Special Weather Statement | PHI | Queen Anne's | 50 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.